# SDR ORJA97171

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI  INSPECTION REVEALED LEVEL 3 CORROSION AT FWD LAV THRESHOLD ANGLE.  REMOVED DAMAGE ANGLE.  FABRICATED NEW PART AND INSTALLED IAW DC-9 SRM 51-10-2 AND 51-30-2.  AIRCRAFT RETURNED TO SERVICE.  (M)
